# SDR DXTA200702229

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 593 hours, 379 cycles
- System (JASC): 2760 · Drag Control System
- Part: Coupler
- Part number: 9156X166
- Condition: Inoperative
- Location: Spoilers
- Part time: 593 hours, 379 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, WE RECEIVED A (NO TO CAS) MESSAGE THAT WAS CAUSED BY THE SPOILERS.  REMOVED AND REPLACED RT SPEED BRAKE COUPLER. PERFORMED ELECTRONIC RIGGING IAW MM 27-60-00. OPS CHECK GOOD.
